Turmeric Side Effects: We have been hearing about the benefits associated with the consumption of turmeric since childhood. From strengthening immunity, it can cause many health-related problems. There are reason why turmeric is definitely added in Indian food.
Turmeric Side Effects: Turmeric is an integral part of Indian culture. It is used in a variety of ways, from adding color and flavor to food, to promoting the health of homemade concoctions, and becoming an inseparable part of Indian rituals. Generation after generation we are told about the many benefits of turmeric. But if we say that this beneficial medicine can also have disadvantages, then? In particular, it can harm kidney and liver health. So let’s know about it in detail.
The curcumin present in turmeric is what makes it a superfood. From curing pain to boosting immunity and keeping infections away, this spice is a cure of all kinds of problems. However, if turmeric is consumed excessively, it can also harm the body in many ways.
How does turmeric affect the kidney?
Curcumin can cause harm when taken in excess because it contains high amounts of oxalate, which can cause kidney stones and interfere with the function of this organ. Apart from this, the effect of curcumin is hot, which can cause other problems like diarrhea, digestive problems. Apart from this, excessive consumption of turmeric can also thin the blood.
Too much consumption of turmeric can cause liver problems
The curcumin present in turmeric works to reduce inflammation and prevents the growth of fiberoids. Turmeric’s anti-cancer properties make it beneficial for the liver, but only when consumed in the right amounts. Too much turmeric interferes with the work of the liver.
Intake of turmeric in a day
According to health experts, the daily intake of turmeric should not exceed 2000 mg. A healthy intake of at least 500 mg a day should be ensured.
Disclaimer: The advice and suggestions mentioned in the article are for general information purpose only and should not be taken as professional medical advice. Always consult your doctor if you have any questions or concerns.